One More Reason To Be Cautious About HRT…or just not use it at all..

As I mentioned in a blog post last week, there are a laundry list of side effects when it comes to using hormone replacement therapy (HRT). Well it’s time to add on one more. It seems that HRT can increase a women’s chance of developing asthma. Now to be fair it says in the study that its estrogen-only therapy that causes this so I’m assuming that if you take progesterone as well you’ll be fine but really one more thing women need to worry about it. I swear it’s articles like these that make the decision to take bio-identical hormone replacement a lot easier. Read the article, “Estrogen Hormone Therapy Linked to Asthma in Study” and let me know how you feel about hormone replacement therapy .

Advertisements

1 Response to “One More Reason To Be Cautious About HRT…or just not use it at all..”


  1. 1 Viagra February 21, 2010 at 2:31 am

    Hello Guru, what entice you to post an article. This article was extremely interesting, especially since I was searching for thoughts on this subject last Thursday.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s





%d bloggers like this: